# SDR 29GA2018052900001

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,769 hours, 41,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 7252110229
- Condition: Faulty
- Location: Hold Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HOLD OPEN LATCH, NOT WORKING PROPERLY.  R & R THE SPRING ON DOOR LATCH IAW AMM 52-10-00-05.
